# SDR AALA202309193657

- Difficulty date: September 16, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N3014R
- Make and model: Airbus A319-115
- Aircraft serial: 5842
- Aircraft time: 26,961 hours, 12,760 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT MOUNTED EMERGENCY LIGHT AT SEAT 22C INOPERATIVE. MAINTENANCE FOUND THE POWER WIRE TO BE DISCONNECTED UNDER THE SEAT AND RE-CONNECTED IT. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
